Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

smely nite sweats like vinegar

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1102 Questions
Question
smely nite sweats like vinegar
Posted Tue, 21 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 19 minutes later
Brief Answer:
Various possible causes

Detailed Answer:
Dear Sir, I have gone through your question and I understand your concerns ...

This could be due to bacterial infection of the sebaceous gland by an acid producing bacteria .. This may mostly occur if you are overweight, immune-compromised or does not get enough showers with soap and water...

Also, please note, this could be a sign of diabetes, as insulin deficiency leads to abnormal break down of sugar leading to overproduction of ketone bodies that alter the smell out your sweat...

In this scenario, I would recommend that you take a blood test of glucose level both fasting and post-prandial together with HB A1c blood test to detect any diabetic or prediabetic status ...

Also, I would recommend that you lose extra weight in case you are overweight and please try to get a shower daily (if at all this is the scenario)...

I hope I answered your question
Let me know if I can assist you further

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor